# SDR SWAA2023031515398

- Difficulty date: March 13, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 46,468 hours, 30,995 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lens
- Condition: Loose
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 EMERGENCY ESCAPE SLIDE INSPECTION LENS LOOSE<[01] SECURED INSPECTION WINDOW AT L1 DOOR EMERGENCY ESCAPE SLIDE; REF. AMM 25-6-01. THE ESCAPE SLIDE BEZEL AND/OR ESCAPE SLIDE WERE NOT REMOVED IN ORDER TO SECURE THE INSPECTION LENS.;[02] C/W
